AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

\(q\)-Series from a Contemporary Perspective
Edited by: Mourad E. H. Ismail, University of South Florida, Tampa, FL, and Dennis W. Stanton, University of Minnesota, Minneapolis, MN

Contemporary Mathematics
2000; 432 pp; softcover
Volume: 254
ISBN-10: 0-8218-1150-9
ISBN-13: 978-0-8218-1150-4
List Price: US$108
Member Price: US$86.40
Order Code: CONM/254
[Add Item]

Request Permissions

This volume presents the proceedings of the Joint Summer Research Conference on \(q\)-series, combinatorics, and computer algebra held at Mount Holyoke College (South Hadley, MA). All of the papers were contributed by participants and offer original research on topics of current interest. Articles in the book reflect the diversity of areas that overlap with \(q\)-series, as well as the usefulness of \(q\)-series across the mathematical sciences. The conference was held in honor of Richard Askey on the occasion of his 65th birthday and the proceedings contain an article about Askey's contributions to special functions.


Graduate students and research mathematicians interested in combinatorics.

Table of Contents

  • G. Gasper, M. E.-H. Ismail, T. Koornwinder, P. Nevai, and D. Stanton -- The mathematical contributions of Richard Askey
  • M. E. H. Ismail and D. W. Stanton -- Curriculum vitae of Richard A. Askey
  • K. Alladi -- Reformulations of a partition theorem of Göllnitz and \(q\)-series identities
  • G. E. Andrews -- Schur's theorem, partitions with odd parts and the Al-Salam-Carlitz polynomials
  • K. Aomoto and K. Iguchi -- Singularity and monodromy of quasi-hypergeometric functions
  • B. C. Berndt, H. H. Chan, and S.-S. Huang -- Incomplete elliptic integrals in Ramanujan's lost notebook
  • W. C. Connett and A. L. Schwartz -- Measure algebras associated with orthogonal polynomials
  • D. Foata and G. Han -- Word straightening and \(q\)-Eulerian calculus
  • O. Foda, K. S. M. Lee, Y. Pugai, and T. A. Welsh -- Path generating transforms
  • G. Gasper -- \(q\)-extensions of Erdélyi's fractional integral representations for hypergeometric functions and some summation formulas for double \(q\)-Kampé de Fériet series
  • R. Wm. Gosper, Jr. and S. K. Suslov -- Numerical investigation of basic Fourier series
  • M. D. Hirschhorn -- An identity of Ramanujan, and applications
  • M. E. H. Ismail and D. W. Stanton -- Addition theorems for the \(q\)-exponential function
  • K. W. J. Kadell -- The Schur functions for partitions with complex parts
  • J. Kaneko -- On Forrester's generalization of Morris constant term identity
  • A. N. Kirillov -- New combinatorial formula for modified Hall-Littlewood polynomials
  • C. Krattenthaler -- Schur function identities and the number of perfect matchings of Holey Aztec rectangles
  • S. C. Milne -- A new \(U(n)\) generalization of the Jacobi triple product identity
  • H. Rosengren -- A new quantum algebraic interpretation of the Askey-Wilson polynomials
  • S. Sahi -- Some properties of Koornwinder polynomials
  • M. Schlosser -- A new multidimensional matrix inversion in \(A_r\)
Powered by MathJax

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia